# SDR 9515246611

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Fs 1301/1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE LBL 120 TO 125 OVERWING LONGERON AT THE FORWARD AND AFT UPLOCK SUPPORT CASTINGS, BS 1301 AND 1309.  REPLACED FITTINGS (P/N 65B01332-7, 65B01331-15), PER SRM 53-10-01 FIG 1.
